# SDR UPS99431068

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inop
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ZONE 5 MAIN CARGO DECK FIRE LIGHT ILLUMINATED DURING CLIMB-OUT OF PHL.  DEFERRED PER MEL 26-11.  REMOVED AND REPLACED B SMOKE DETECTOR AND A8 SMOKE DETECTOR CARD.  OP'S CHECK GOOD PER MM 26-10-00.  POSITIONS 14 TO 15A VOID.  REFERENCE LOG PAGE 148290 ITEM 3 FOR OVERWEIGHT LANDING WHICH OCCURED DURING LANDING.
